# SDR DALA2016030401792

- Difficulty date: March 3, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 77,088 hours, 34,526 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Nr 2 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FLAP TRACK HAS RUST COMING OUT BETWEEN FLAP TRACK AND WING LOWER SURFACE AT AFT INBD CORNER ATTACH AREA.  REPAIRED FLAP TRACK CORROSION IAW CMM 27-51-82. CORROSION IS  LEVEL 1.  REPAIRED ON NR 85.  REMOVED/INSTALLED ON NR 275.
